Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

31 year old with endometriosis. Took clomid and ovadril. Had IUI. Need to get pregnant

I am 31 yo with mild-mod endometriosis . I had an u/s on CD10 which showed 3 follicles, I had been taking Clomid 50mg on CD3-CD7. My follicles measured 14-16. I took the trigger shot Ovadril on CD 11 and had IUI on CD13. My husband was way above the normal values for his sperm count, motility , and morphology Pre and Post wash. I have taken 2 OPK tests on CD13 & CD14, both of which were (+). I am unsure if my doc timed the IUI correctly. I have also read that female masterbation can help post IUI. Is this correct? Your opinion is greatly appreciated.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for posting your query on health care magic.
Female masterbation is not helpful post iui.
During IUI, SEMEN is placed inside the uterus.
IUI was done at a right time.
You need not worry.
Wish you good luck.

Hope this helps.
Dr Nilofer
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor